# SDR KCSA2017100720

- Difficulty date: October 7, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N539BC
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 86,784 hours, 15,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-50-00. CHECKED OKAY.
